# SDR DHL2002745001

- Difficulty date: January 23, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LOWER AFT FIRE LIGHT AND BELL CAME ON WITH MX DISPLAY SHOWING AFT.  PERFORMED OPS TEST, SYS NORMAL PER 26-16-00 B727MM.
